I've had chronic daily migraine for 13 months and have tried numerous preventives, triptans, DHE infusions, acupuncture, and others. I just saw a new headache specialist at a reputable headache and pain clinic who gave me Botox. The doctor believed my headaches could be partially related to muscle tension in my back and neck. All of my pain is left-sided (around temple and left eye0 and the injections were along the left side of my spine, base of skull (left side), and above my left temple. I actually didn't have a headache the morning of my appointment, but had some mild pain after the injections. The next day, I had a severe migraine (felt different than usual) that has persisted for 3 days. I've had minimal relief with Maxalt.
My question is - has anyone had Botox injections and then experienced a temporary worsening of their headaches? How long did it last? This migraine feels different than my usual pain and I am hoping that it is short-lived and I soon feel some improvement. Any other info on your experiences with Botox (positive or negative) would also be helpful.
Understanding Migraines14 Migraine Prodrome Symptoms
Understanding MigrainesWhat NOT to Say to People with Migraines
Support, Advocacy, Legal IssuesActs of Kindness to Perform for People with Migraines